Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LEDZEPPLIN

Accutane: 9th Week question.

Recommended Posts

Hey im on my 9th week of accutane, i am a 21 year old 155 pound male and i am on 40MG a day.

I know this dosage is low but its can be pretty expensive stuff some of you must know.

Is it too early to tell?

My doc said shes going to have me on it for a total of 4 months.

Should i see any results within the next 7 weeks or is my dose too low?

If it is too low should i see any improvement after my 4 month cycle?

If anyone could awnser some of these question it would be greatly appreciated. Thank you.

-Jeremy

Share this post


Link to post
Share on other sites

i am 169lbs started with 20mgs a day and 40mgs for 6 months

my face cleared after 2months i have a week to finish my course

Share this post


Link to post
Share on other sites
i am 169lbs started with 20mgs a day and 40mgs for 6 months

my face cleared after 2months i have a week to finish my course

Share this post


Link to post
Share on other sites

i got my intial breakout when i upped my doese to 40mgs

but not that bad

i can t wait to stop the pills

so i see if the side effects goes away

i am red flushed i hate to be red

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×